# SDR USAA2014102000006

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 15,617 hours, 10,870 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 08144H6766
- Condition: Cracked
- Location: Cockpit
- Part time: 15,618 hours, 10,870 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN-ROUTE CAPTAIN`S WINDSHIELD CRACKED.  THE FLIGHT DECLARED AN EMER & DIVERTED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R CAPTAIN`S WINDSHIELD.
